Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS Paducah, KY

May 9, 20165 counties in Missouri

NWS Paducah, KY issued this severe thunderstorm warning at May 9, 2016, 9:27 PM CDT for 5 counties in Missouri. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2016, 9:27 PM CDT (02:27 UTC)
Expired
May 9, 2016, 10:15 PM CDT
In force
48 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bollinger County, MO, Butler County, MO, New Madrid County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 107 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 9:40 PM CDTTSTM WND DMGDexter, MOPOWER LINES DOWN AT CATALAPA STREET IN DEXTER.
May 9, 9:40 PM CDTTSTM WND DMGDexter, MOTREE DAMAGE ON HENRY STREET AND FINLEY DRIVE. ONE TREE WAS SNAPPED 2 FEET FROM THE BASE OF THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 8:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 606 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
606 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
1.1
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS53 KPAH 100227
SVRPAH
MOC017-023-143-207-223-100315-
/O.NEW.KPAH.SV.W.0059.160510T0227Z-160510T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN NEW MADRID COUNTY IN SOUTHEASTERN MISSOURI...
  STODDARD COUNTY IN SOUTHEASTERN MISSOURI...
  NORTHEASTERN BUTLER COUNTY IN SOUTHEASTERN MISSOURI...
  EASTERN WAYNE COUNTY IN SOUTHEASTERN MISSOURI...
  SOUTHERN BOLLINGER COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 1015 PM CDT

* AT 925 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LODI TO NEAR GLENNONVILLE TO NEAR CHALK BLUFF
  NATURAL AREA...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. A TREE AND POWER LINES WERE REPORTED
           DOWN SOUTH OF POPLAR BLUFF AS THESE STORMS MOVED THROUGH.

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEXTER...PORTAGEVILLE...BERNIE...BLOOMFIELD...MARBLE HILL...ADVANCE...
  CLARKTON...GIDEON...MOREHOUSE...PUXICO...PARMA...ESSEX...BELL CITY...
  RISCO...DUDLEY...GLEN ALLEN...LEOPOLD...GRASSY...BAKER AND TALLAPOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3639 8997 3663 8996 3663 9015 3669 9014
      3688 9026 3709 9022 3731 9022 3731 9015
      3733 9014 3740 8986 3713 8987 3712 8977
      3709 8979 3693 8969 3663 8970 3640 8967
      3643 8974 3639 8975
TIME...MOT...LOC 0225Z 270DEG 51KT 3721 9036 3663 9017 3651 9024 

HAIL...<.75IN
WIND...60MPH
 
$$

PS
2 follow-up statements
336 
WWUS53 KPAH 100243
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
943 PM CDT MON MAY 9 2016

MOC023-100251-
/O.CAN.KPAH.SV.W.0059.000000T0000Z-160510T0315Z/
BUTLER MO-
943 PM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN MISSOURI.

LAT...LON 3639 8997 3663 8996 3663 9009 3670 9007
      3689 9017 3707 9022 3731 9022 3731 9015
      3733 9014 3740 8986 3713 8987 3712 8977
      3709 8979 3693 8969 3663 8970 3640 8967
      3643 8974 3639 8975
TIME...MOT...LOC 0241Z 265DEG 47KT 3721 9012 3694 9011 3671 8992 3651
9000

$$

MOC017-143-207-223-100315-
/O.CON.KPAH.SV.W.0059.000000T0000Z-160510T0315Z/
NEW MADRID MO-STODDARD MO-WAYNE MO-BOLLINGER MO-
943 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN NEW MADRID...STODDARD...NORTHEASTERN WAYNE AND SOUTHERN
BOLLINGER COUNTIES...

AT 941 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GRASSY TO NEAR PUXICO TO NEAR BERNIE TO NEAR
CAMPBELL...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. THESE STORMS PRODUCED DAMAGE TO THE WEST
         AND SOUTH OF POPLAR BLUFF

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEXTER...PORTAGEVILLE...BERNIE...BLOOMFIELD...MARBLE HILL...ADVANCE...
CLARKTON...GIDEON...MOREHOUSE...PUXICO...PARMA...ESSEX...BELL CITY...RISCO...
DUDLEY...GLEN ALLEN...LEOPOLD...GRASSY...BAKER AND TALLAPOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3639 8997 3663 8996 3663 9009 3670 9007
      3689 9017 3707 9022 3731 9022 3731 9015
      3733 9014 3740 8986 3713 8987 3712 8977
      3709 8979 3693 8969 3663 8970 3640 8967
      3643 8974 3639 8975
TIME...MOT...LOC 0241Z 265DEG 47KT 3721 9012 3694 9011 3671 8992 3651
9000

HAIL...<.75IN
WIND...60MPH
 
$$

PS
518 
WWUS53 KPAH 100257
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
957 PM CDT MON MAY 9 2016

MOC223-100305-
/O.CAN.KPAH.SV.W.0059.000000T0000Z-160510T0315Z/
WAYNE MO-
957 PM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN MISSOURI.

LAT...LON 3639 8997 3663 8996 3682 8995 3733 9009
      3740 8986 3713 8987 3712 8977 3709 8979
      3693 8969 3663 8970 3640 8967 3643 8974
      3639 8975
TIME...MOT...LOC 0255Z 262DEG 51KT 3721 8991 3694 8990 3681 8972 3657
8982

$$

MOC017-143-207-100315-
/O.CON.KPAH.SV.W.0059.000000T0000Z-160510T0315Z/
NEW MADRID MO-STODDARD MO-BOLLINGER MO-
957 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN NEW MADRID...EASTERN STODDARD AND SOUTHEASTERN BOLLINGER
COUNTIES...

AT 955 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEOPOLD TO NEAR BLOOMFIELD TO NEAR MOREHOUSE TO
RISCO...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. THERE ARE MANY REPORTS OF TREES DOWN IN
         BUTLER COUNTY AND POWER LINES DOWN IN DEXTER.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEXTER...PORTAGEVILLE...BLOOMFIELD...MARBLE HILL...ADVANCE...CLARKTON...
GIDEON...MOREHOUSE...PARMA...ESSEX...BELL CITY...RISCO...GLEN ALLEN...
LEOPOLD...BAKER...TALLAPOOSA...CATRON...PENERMON AND GLENALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3639 8997 3663 8996 3682 8995 3733 9009
      3740 8986 3713 8987 3712 8977 3709 8979
      3693 8969 3663 8970 3640 8967 3643 8974
      3639 8975
TIME...MOT...LOC 0255Z 262DEG 51KT 3721 8991 3694 8990 3681 8972 3657
8982

HAIL...<.75IN
WIND...60MPH
 
$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:20 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 9, 6:20 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
620 PM CDT MON MAY 9 2016

.UPDATE...
Issued at 620 PM CDT Mon May 9 2016

Updated for 00Z aviation forecast discussion,.

&&

.SHORT TERM...(Tonight through Wednesday night)
Issued at 305 PM CDT Mon May 9 2016

Southerly winds through the short term period will bring an ever
more humid air mass across the region. This will help to fuel
periods of convection as a series of upper-level disturbances move
through the region. There currently are 3 periods of concern for
strong to severe thunderstorms. The first will be tonight, the
second will be Tuesday afternoon/evening, and the third will be
Wednesday night.

A weak disturbance that is currently pushing some light rain through
western portions of southeast Missouri will lift northeast with
showers skirting along the northwest periphery of the area this
afternoon. A lack of destabilization today should prevent any
thunderstorms with this activity.

A stronger upper-level disturbance will push northeast into the
area tonight. This disturbance will likely touch off strong to
severe thunderstorms over Arkansas later this afternoon, and
these storms should eventually attempt to push into at least
southeast Missouri. Given the lack of destabilization over our
area, we would expect these storms to be weakening and pose mainly
a locally heavy rain/lightning threat. However, it is likely that
these storms will be organized into one or more linear clusters,
which may maintain a damaging wind threat into our region. Figure
the severe threat will be confined to southeast Missouri and
southern Illinois this evening. Widespread showers and
thunderstorms are expected to push eastward through the entire
region overnight, but Tuesday should start out dry for much of the
region.

By midday Tuesday, a much stronger upper-level trough will be
moving eastward just to the north of the region, resulting in
strong westerly flow aloft over the four state area. This should
prime the environment for our best shot of severe weather through
the afternoon. However, as was the case today, destabilization may
be difficult to achieve, so this is by no measure a slam dunk
severe weather event. Think that SPC's Slight Risk looks good for
Day 2.

After Tuesday's system pushes east of the area, we should dry out
for much of Tuesday night and possibly Wednesday, as short-wave
ridging passes through the region. The base of a larger-scale
trough is forecast to push into the region Wednesday night, and
severe weather is likely to our west/northwest during the day. The
flow aloft over our region is quite weak through Wednesday
evening, so we could see a strong to severe storm/cluster try to
maintain strength into southeast Missouri and southern Illinois
in the evening, but this activity would generally be weakening as
it moves deeper into the area.

.LONG TERM...(Thursday through Sunday)
Issued at 331 PM CDT Mon May 9 2016

The medium range models and their ensemble means were in reasonable
agreement in depictions of the mid/upper pattern over the CONUS.

The extended period will start out with waning probabilities of
showers and tstms Thursday and Thursday night as a cold front,
driven by northern stream shortwave energy, sweeps through the PAH
forecast area. The pcpn will be replaced by high pressure at the
surface Friday as the mid/upper flow switches to a more
northwesterly direction. In this west northwesterly flow aloft, a
reinforcing surge of cool air is expected to arrive in our region
early Saturday, with most of the measurable rainfall occurring
Friday night. There could be a sprinkle or two Saturday morning if
there's any deeper moisture left, along with cooler than average
temperatures.

For the latter half of the weekend, a baroclinic zone (and focus for
shower and tstm development) is progged to set up in or near the PAH
forecast area, between high surface pressure to the north and low
surface pressure developing in the southern Plains. Though the
smaller details of the deterministic models are more murky at this
time frame, it appears that shower and tstm chances will be fairly
decent across our region Sunday through Monday, as indicated by the
initialization blend. Warm advection should help boost temperatures
back to near seasonable by Monday (Day 7).

&&

.AVIATION...
Issued at 620 PM CDT Mon May 9 2016

Lots of mid clouds over the area today along with scattered
rain showers this afternoon. Some MVFR ceilings will gradually
spread east across southeast MO this evening and the rest of the
region tonight. There is some evidence for IFR ceilings as well
with time. The convective forecast continues to be seriously
muddled due to a lack of instability. The forecasts represent our
best guess at this time, but confidence is not great.

Another potential round convection is expected to develop over the
region by midday Tuesday and move east through the entire area
through the afternoon. For now, tried to highlight best chance for
storms early on this evening, but left VCSH or VCTS for the
remainder of the forecast. There will be dry periods however.
Winds will remain southerly and gusty at times.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&
Hazardous weather outlook, May 9, 8:30 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CDT MON MAY 9 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-110130-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
830 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

...SEVERE THUNDERSTORM WATCH 158 IN EFFECT UNTIL 2AM FOR PARTS OF
THE OUTLOOK AREA...

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF A
LINE FROM SHAWNEETOWN IL TO SMITHLAND IL TO MAYFIELD KY. THE
PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL.

ELSEWHERE SCATTERED THUNDERSTORMS ARE POSSIBLE WITH LOCALLY HEAVY
RAINFALL AND LIGHTNING BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE REGION AROUND MIDDAY TUESDAY AND THEN PUSH EASTWARD THROUGH
ENTIRE REGION IN THE AFTERNOON. SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE...ALONG WITH LOCALLY HEAVY
RAINFALL AND LIGHTNING. THE AMOUNT OF INSTABILITY THAT CAN DEVELOP
DURING THE DAY IS IN QUESTION AND WILL BE THE LIMITING FACTOR FOR
SEVERE WEATHER TUESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
AND WEDNESDAY...BUT SEVERE STORMS ARE NOT EXPECTED. THUNDERSTORMS
ARE FORECAST TO PUSH THROUGH THE ENTIRE AREA WEDNESDAY NIGHT. A
FEW STRONG TO SEVERE STORMS MAY REACH SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS WEDNESDAY EVENING BEFORE WEAKENING. DAMAGING
WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERNS.

SMALL CHANCES OF THUNDERSTORMS ARE FORECAST OFF AND ON FROM
THURSDAY THROUGH SUNDAY. ANY THUNDERSTORMS IN THIS PERIOD WILL
REMAIN BELOW SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS EVENING IN THE WATCH AREA.

JP

In the hours before

Local storm report, May 9, 8:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
854 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     ELLSINORE               36.93N 90.75W
05/09/2016  E60 MPH          CARTER             MO   TRAINED SPOTTER

&&

DLL
Local storm report, May 9, 9:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     5 SW POPLAR BLUFF       36.71N 90.47W
05/09/2016  E50 MPH          BUTLER             MO   TRAINED SPOTTER

&&

DLL
Local storm report, May 9, 9:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
924 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     1 S POPLAR BLUFF        36.75N 90.41W
05/09/2016                   BUTLER             MO   TRAINED SPOTTER

            TREE AND POWER LINES DOWN ON HIGHWAY 142.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:19 PM CDTSevere Thunderstorm WarningPAHRipley41 min
May 9, 8:45 PM CDTSevere Thunderstorm WarningPAHButler, Ripley45 min
May 9, 8:55 PM CDTSevere Thunderstorm WarningPAHCarter, Wayne50 min
May 9, 9:54 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott51 min
May 9, 10:11 PM CDTSpecial Weather StatementPAHCape Girardeau49 min
May 9, 10:23 PM CDTSevere Thunderstorm WarningPAHMississippi37 min
May 10, 12:00 AM CDTAreal Flood AdvisoryPAHCarter3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.